1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Newly Diagnosed

Discussion in 'Newly Diagnosed' started by you never know, Feb 13, 2019.

  1. Brunneria

    Brunneria Other · Moderator
    Staff Member

    Messages:
    21,157
    Likes Received:
    34,734
    Trophy Points:
    298
    Hi and welcome Michelle

    Sorry to hear you are going through this. It must be very frightening.

    I suspect your situation is pretty unique, but you are more likely to get responses from people if I move your post into its own thread, where more people will see it.
    Just reply to my post and let me know if you do.

    Have you got any way of measuring your blood glucose? And do you think that your fits are caused by blood glucose fluctuations, or by something else?
     
  2. J Dean Jr

    J Dean Jr · Member

    Messages:
    10
    Likes Received:
    6
    Trophy Points:
    3

    Hey there! We are in this together... Are you on medication? My eyesight was also blurry; couldn’t see text messages, but could see things in a distance. My eyesight cleared up in 2 weeks after starting my meds.
     
    • Like Like x 1
  3. Prem51

    Prem51 Type 2 · Expert

    Messages:
    6,751
    Likes Received:
    20,330
    Trophy Points:
    198
    @Gav-wxm I didn't get any retinopathy symptoms (I do get dry eyes though). Many of the T2s on the forum who did have blurry vision found that it improved as they lowered their blood glucose levels.
    I always had dry eyes. I used to think it was an allergic reaction to pollen or pollution, but my optician said it is 'dry eyes' and advised me to get some eye ointment. I bought some 'VitA-POS' on the internet which helps a bit.
     
  4. Gav-wxm

    Gav-wxm · Member

    Messages:
    10
    Likes Received:
    16
    Trophy Points:
    3
    Thanks very much, yes I have bought some dry eyes droplets and they seem to help out. I didn’t realise it was dry eyes as I have never had it before, it just felt like my eyes were burning
     
  5. Salts13

    Salts13 · Newbie

    Messages:
    3
    Likes Received:
    1
    Trophy Points:
    3
     
  6. Salts13

    Salts13 · Newbie

    Messages:
    3
    Likes Received:
    1
    Trophy Points:
    3
    Hi, I've now been fitted with the dexcom sensor,which has only caused me more confusion,and fatigue.my blood glucose is all over the place at the end of a day
    Even after cutting all sugar as much as possible,using stevia where needed.(rarely.)
    Trying to only eat good carbs,and doing a food diet.i still feel so ill,confused,bad headaches, tired,dizzy.im not diabetic,but do have other autoimmune problems,could this be anything to do with yet another.any help will be much appreciated.
    Thankyou
     
    • Hug Hug x 2
  7. Brunneria

    Brunneria Other · Moderator
    Staff Member

    Messages:
    21,157
    Likes Received:
    34,734
    Trophy Points:
    298
    That sounds terrible.

    The trouble is, your situation sounds so unique (stomach removal, and autoimmune issues) that I just don't feel above to offer much at all.

    I have some food intolerances that definitely make my blood glucose go more unstable. Gluten seems to be the worst of those. But no idea if that is in the slightest bit relevent to you.

    And we have had members with gastropareisis discussing how that affects both digestive times (either fast or slow) with a knock on effect on blood glucose.

    We have also had members who experience 'dumping syndrome' and other issues following bariatric surgery, which can cause reactive hypoglycaemia.

    Depending on your personal situation you may find it useful to have a google and/or a forum search for those things.

    Best wishes,
     
    • Friendly Friendly x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook